# SDR ARWR961760

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: C2 Door Pan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT LOWER FUSELAGE C-2 DOOR INTERIOR SKIN PAN (FRAME) HAS CRACK AT CENTER BOTTOM.  STOP-DRILLED CRACK AND INSTALLED DOUBLER IAW DER NR M.H.A. 3064.  (X)
